# SDR DALA2022011000158

- Difficulty date: January 5, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 60,568 hours, 27,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8059233)DURING INSPECTION FOUND NO 2 FLAP OUTBOARD FLAP TRACK FAIRING TAIL CONE MISSING. IRO NBR 3 INBOARD FLAP TAIL CONE FAIRING FWD TO CDL 57-10-04. PLAC INSTALLED. "SUPPLEMENTAL INFORMATION" 01/13/22, STATION LAX. AFTER FURTHER INVESTIGATION IT WAS DETERMINED THAT THE TAIL CONE DID NOT FALL OFF THE AIRCRAFT. IT WAS REMOVED BY MAINTENANCE TO FACILITATE A REPAIR. THEREFORE, THIS DOES NO LONGER QUALIFY AS AN SDR/PDA FOR PARTS DEPARTING AIRCRAFT.
